# SDR FDEA202208282090

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186118212
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 222MDF IS DELAMINATED FABRICATED COURIER AREA FLOOR BOARD 222MDF FROM TRAVELER T22/1631882 IAW DWG SRZ-  25-005 REV. R "MAJOR REPAIR"
